Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 150571, 10 pages
http://dx.doi.org/10.1155/2012/150571
Research Article

On Subclass of π‘˜ -Uniformly Convex Functions of Complex Order Involving Multiplier Transformations

Department of Mathematics, College of Computer Science and Mathematics, University of Al-Qadisiya, Diwaniya, Iraq

Received 30 December 2011; Revised 28 February 2012; Accepted 13 March 2012

Academic Editor: Ondřej Došlý

Copyright © 2012 Waggas Galib Atshan and Ali Hamza Abada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Al-Shaqsi, M. Darus, and O. A. Fadipe-Joseph, β€œA new subclass of Sǎlǎgean-type harmonic univalent functions,” Abstract and Applied Analysis, vol. 2010, Article ID 821531, 12 pages, 2010. View at Publisher Β· View at Google Scholar
  2. N. E. Cho and T. H. Kim, β€œMultiplier transformations and strongly close-to-convex functions,” Bulletin of the Korean Mathematical Society, vol. 40, no. 3, pp. 399–410, 2003. View at Publisher Β· View at Google Scholar
  3. R. M. El-Ashwah and M. K. Aouf, β€œNew classes of p-valent harmonic functions,” Bulletin of Mathematical Analysis and Applications, vol. 2, no. 3, pp. 53–64, 2010. View at Google Scholar
  4. S. Kanas and A. Wisniowska, β€œConic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Publisher Β· View at Google Scholar
  5. S. Kanas and T. Yaguchi, β€œSubclasses of k-uniformly convex and starlike functions defined by generalized derivative. II,” Publications Institute Mathematique, vol. 69, no. 83, pp. 91–100, 2001. View at Google Scholar
  6. O. Altintas, O. Ozkan, and H. M. Srivastava, β€œNeighborhoods of a class of analytic functions with negative coefficients,” Applied Mathematics Letters, vol. 13, no. 3, pp. 63–67, 2000. View at Publisher Β· View at Google Scholar
  7. G. Murugusundaramoorthy and H. M. Srivastava, β€œNeighborhoods of certain classes of analytic functions of complex order,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 2, article 24, pp. 1–8, 2004. View at Google Scholar
  8. G. Murugusundaramoorthy and N. Magesh, β€œStarlike and convex functions of complex order involving the Dziok-Srivastava operator,” Integral Transforms and Special Functions, vol. 18, no. 5-6, pp. 419–425, 2007. View at Publisher Β· View at Google Scholar
  9. G. Murugusundaramoorthy and N. Magesh, β€œCertain subclasses of starlike functions of complex order involving generalized hypergeometric functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 178605, 12 pages, 2010. View at Publisher Β· View at Google Scholar
  10. W. G. Atshan and S. R. Kulkarni, β€œNeighborhoods and partial sums of subclass of k-uniformly convex functions and related class of k-starlike functions with negative coefficients based on integral operator,” Southeast Asian Bulletin of Mathematics, vol. 33, no. 4, pp. 623–637, 2009. View at Google Scholar
  11. W. G. Atshan and R. H. Buti, β€œOn generalized hypergeometric functions and associated classes of k-uniformly convex and k-starlike p-valent functions,” Advances and Applications in Mathematical Sciences, vol. 6, no. 2, pp. 149–160, 2010. View at Google Scholar
  12. H. Silverman, β€œIntegral means for univalent functions with negative coefficients,” Houston Journal of Mathematics, vol. 23, no. 1, pp. 169–174, 1997. View at Google Scholar
  13. J. E. Littlewood, β€œOn inequalities in theory of functions,” Proceedings of the London Mathematical Society, vol. 23, pp. 481–519, 1925. View at Google Scholar